• One bottle of 40 liquid filled capsules of Advil PM Liqui-Gels Pain Reliever and Nighttime Sleep Aid, Ibuprofen for Pain Relief and Diphenhydramine HCL for a Sleep Aid
• Ibuprofen PM pain medicine helps relieve occasional sleeplessness related to minor aches and pains, and by 2022, new packaging will feature 20% less plastic to keep nearly 500,000 pounds of plastic out of landfills
• Nighttime sleep aid and pain medication that helps you fall asleep and stay asleep
• Liqui-Gel form delivers rushing liquid pain relief right where it hurts
• Headache relief, minor arthritis pain relief, back pain medicine and sleep aid for adults and children 12 years and older
Advil PM Liqui-Gels Pain Reliever and Nighttime Sleep Aid combine the #1 ibuprofen brand plus the #1 sleep ingredient to give you fast pain relief and a whole night's sleep. Whether you have occasional muscle aches, a backache, a toothache or minor arthritis pain, these non-habit forming Advil Liqui-Gels help relieve occasional sleeplessness associated with minor aches and pains. Each liquid filled capsule contains ibuprofen 200mg, a minor arthritis relief, headache relief and joint pain relief medication. This pain PM medicine also contains diphenhydramine 25mg, a nighttime sleep aid that helps you fall asleep and stay asleep. These Advil PM pain relievers are convenient Diphenhydramine HCL and ibuprofen Liqui-Gels that deliver real liquid power to rush relief where it hurts and ease you into a better night's sleep. Liqui-Gels are also easily portable, so you can get a good night's sleep whether you're at home or away. Advil PM pain reliever gives you the restful sleep you need, helping you fall asleep and stay asleep so your body can heal as you rest. By 2022, Advil will feature more sustainable packaging made with 20% less plastic per bottle, to keep nearly 500,000 pounds of plastic out of landfills. Advil PM. For a healing night's sleep.